# SDR ASOA2012071901936

- Difficulty date: July 2, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Part time: 986,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 333 BETWEEN STRINGERS 26 AND 27 LEFT.   BLENDED DAMAGE ON FRAME.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .040" ORIGINAL IS .050" MATERIAL REMOVED IS .010" .   REPAIRED IAW REO 670-53-21-867.
